Uniqueness of the solution of the generalized Poincaré problem of parabolic equations in noncylindrical domains with a nonsmooth boundary
Differencialʹnye uravneniâ, Tome 22 (1986) no. 12, pp. 2171-2173
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_12_a18,
author = {R. D. Aliev},
title = {Uniqueness of the solution of the generalized {Poincar\'e} problem of parabolic equations in noncylindrical domains with a nonsmooth boundary},
journal = {Differencialʹnye uravneni\^a},
pages = {2171--2173},
year = {1986},
volume = {22},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_12_a18/}
}
TY - JOUR AU - R. D. Aliev TI - Uniqueness of the solution of the generalized Poincaré problem of parabolic equations in noncylindrical domains with a nonsmooth boundary JO - Differencialʹnye uravneniâ PY - 1986 SP - 2171 EP - 2173 VL - 22 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_12_a18/ LA - ru ID - DE_1986_22_12_a18 ER -
%0 Journal Article %A R. D. Aliev %T Uniqueness of the solution of the generalized Poincaré problem of parabolic equations in noncylindrical domains with a nonsmooth boundary %J Differencialʹnye uravneniâ %D 1986 %P 2171-2173 %V 22 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1986_22_12_a18/ %G ru %F DE_1986_22_12_a18
R. D. Aliev. Uniqueness of the solution of the generalized Poincaré problem of parabolic equations in noncylindrical domains with a nonsmooth boundary. Differencialʹnye uravneniâ, Tome 22 (1986) no. 12, pp. 2171-2173. http://geodesic.mathdoc.fr/item/DE_1986_22_12_a18/